# SDR DALA2015071504395

- Difficulty date: July 10, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 76,072 hours, 31,477 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Damaged
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND RT MID LAV SERVICE ACCESS DOOR CORRODED BEYOND REPAIR. INSTALLED NEW ACCESS DOOR ON ACFT.  OPS CHECKED GOOD.
